| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Aseptic loosening (4883)
| Date of Event |
05/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia.D10: 42502606602, femur cemented cruciate retaining (cr) standard right size 9, 65341805.42532007902, tibia cemented 5 degree stemmed right size g, 65303974.42522000611, articular surface fixed bearing cruciate retaining (cr) right 11 mm height, 64935597.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient had a primary right knee arthroplasty.Subsequently, almost three years later, patient was revised due to loosening and patellofemoral pain, articular surface also revised.Attempts have been made, and all available information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The event cannot be confirmed.Visual examination of the provided picture identified an explanted patellar component showing signs of use such as blood.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.